# SDR VNAA202107201111

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 11,598 hours, 10,486 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL187813
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE RED MESSAGE WITH GEAR SELECT DOWN GOING INTO BHM. THE GEAR EMERGENCY HANDLE WAS USED, BUT NO EMERGNCY WAS DECLARED. AIRCRAFT LANDED SAFELY IN BHM. THEY HAD TO BE TOWED INTO THE GATE. R+R MLG SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801-A01. OPS CHECK/LEAK CHECK GOOD. PERFORMED OPERATIONAL TEST OF NOSE WHEEL STEERING SYSTEM IAW CRJ900 AMM 32-51-00-710-801-A01. STOWED MLG ALT EXT HANDLE IAW CRJ 900 AMM 32-34-00-710-802-A01.
